EconPapers    
Economics at your fingertips  
 

Multiple solutions for singularly perturbed semilinear elliptic equations in bounded domains

Michinori Ishiwata

Abstract and Applied Analysis, 2005, vol. 2005, 1-21

Abstract:

We are concerned with the multiplicity of solutions of the following singularly perturbed semilinear elliptic equations in bounded domains Ω : − ε 2 Δ u + a ( ⋅ ) u = u | u | p − 2 in Ω , u > 0 in Ω , u = 0 on ∂ Ω . The main purpose of this paper is to discuss the relationship between the multiplicity of solutions and the profile of a ( ⋅ ) from the variational point of view. It is shown that if a has a “peak” in Ω , then (P) has at least three solutions for sufficiently small ε .

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/702781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/702781.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:702781

DOI: 10.1155/AAA.2005.185

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:702781